RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 065, 20 pages (Mi sigma742)  

This article is cited in 1 scientific paper (total in 1 paper)

Bring's curve: its period matrix and the vector of Riemann constants

Harry W. Braden, Timothy P. Northover

School of Mathematics, Edinburgh University, Edinburgh, Scotland, UK

Abstract: Bring's curve is the genus 4 Riemann surface with automorphism group of maximal size, $S_5$. Riera and Rodríguez have provided the most detailed study of the curve thus far via a hyperbolic model. We will recover and extend their results via an algebraic model based on a sextic curve given by both Hulek and Craig and implicit in work of Ramanujan. In particular we recover their period matrix; further, the vector of Riemann constants will be identified.

Keywords: Bring's curve; vector of Riemann constants.

DOI: https://doi.org/10.3842/SIGMA.2012.065

Full text: PDF file (526 kB)
Full text: http://emis.mi.ras.ru/.../065
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1206.6004
MSC: 14H45; 14H55; 14Q05
Received: June 10, 2012; in final form September 27, 2012; Published online October 2, 2012
Language:

Citation: Harry W. Braden, Timothy P. Northover, “Bring's curve: its period matrix and the vector of Riemann constants”, SIGMA, 8 (2012), 065, 20 pp.

Citation in format AMSBIB
\Bibitem{BraNor12}
\by Harry W. Braden, Timothy P. Northover
\paper Bring's curve: its period matrix and the vector of Riemann constants
\jour SIGMA
\yr 2012
\vol 8
\papernumber 065
\totalpages 20
\mathnet{http://mi.mathnet.ru/sigma742}
\crossref{https://doi.org/10.3842/SIGMA.2012.065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2988029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309389900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867547654}


Linking options:
  • http://mi.mathnet.ru/eng/sigma742
  • http://mi.mathnet.ru/eng/sigma/v8/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Braden H.W., “A Canonical Form For a Symplectic Involution”, Eur. J. Math., 4:3, 2, SI (2018), 827–836  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:108
    Full text:23
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019